# SDR UIEA2018102902419

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,181 hours, 21,036 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Condition: Malfunctioned
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO OXYGEN MASK RESET / TEST LEVER INOP. PIN WILL NOT ENGAGE WITH O2 MASK. RESET PIN, PERFORMED OPS CHECK PIN & MASK IN OK CONDITION IAW AMM 35-11-52.
